# SDR CNMA20110024

- Difficulty date: May 2, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 57,077 hours, 15,685 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: No Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE EMERGENCY LIGHTS FAILED TO ILLUMINATE DURING OPS TEST.  SLIDE DEPLOYED NORMALLY.  REPLACED SLIDE ASSY.
